# SDR CA140320005

- Difficulty date: March 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 31,045 hours
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Part number: 2100140010
- Condition: Faulty
- Location: Throttle Gearbox
- Part time: 39,451 hours
- Component: Throttle Gearbo, 2100140010
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING INITIAL CLIMB FLIGHT CREW RECEIVED A LT REV UNLOCK CAUTION MSG.  DECISION WAS TAKEN TO RETURN & LAND.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  IT WAS THE FOURTH SIMILAR PROBLEM REPORTED WITHIN A FEW DAYS.  THE THRUST REVERSER WAS DEACTIVATED & THE ACFT RELEASED UNDER MEL.  TROUBLESHOOTING LATER FOUND THE ENG THROTTLE GEARBOX LOCKOUT SOLENOID AT FAULT.  THE GEARBOX WAS REPLACED, TESTED & A SUCCESSFUL TEST FLIGHT COMPLETED BEFORE RETURNING THE ACFT IN SERVICE.
